# SDR IPXA2025110741913

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 26,498 hours, 16,504 cycles
- System (JASC): 3400 · Navigation System
- Part: Fwc
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF, RECEIVED IAS DISCREPANCY. ALT DISCREPANCY, TAT FAULT & FUEL. AFT TO TRANSFER NOT AVAILABLE. NUMEROUS SELCAL AUDIO TONES. ALT ALERT Â€ŒCÂ€? CHORD SOUNDED 9000 FEET FROM TARGET ALTITUDE. CLEANED AND RESEATED FWC AND ACCOMPLISHED OPERATIONAL CHECK IAW AMM 31-51-00-501. OPS CHECK GOOD. OK TO CONTINUE
